# SDR SWIA200413139

- Difficulty date: April 16, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 2,898 hours, 2,272 cycles
- System (JASC): 2760 · Drag Control System
- Part: Manifold
- Part number: 52C52610A1
- Condition: Malfunctioned
- Location: Ground Spoiler
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

INBOARD AND OUTBOARD GROUND SPOILER FAULT DURING TAKEOFF ROLL.  REMOVED AND REPLACED OUTBOARD GROUND SPOILER MANIFOLD PER AMM 27-63-05.  OPS AND LEAK CHECK GOOD.  S/N OFF  0100T.
